# SDR 96ZZZX1956

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402ST
- Make and model: Cessna 550
- Aircraft serial: 5500068
- Engine: Pwa JT15D4
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Engine Hpt
- Part time: 5,814 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE CUSTOMER'S REQUEST, A BORESCOPE INSPECTION OF THE HIGH PRESSURE TURBINE, IMPELLER, AND THE NR 4 BEARING WAS PERFORMED.  THE HIGH PRESSURE TURBINE SHOWED SIGNS OF FOD DAMAGE.  REMOVED THE ENGINE'S HOT SECTION AND FOUND THE H.P. TURBINE DAMAGED.  THE DIFFUSER TUBES WORN BEYOND LIMITS.  THE DEFLECTOR RING AND SEGMENTS BROKEN WITH MISSING PIECES, ALSO, THE L.P. TURBINE AND STATOR WERE DAMAGED.  SUSPECT MISSING PIECES CAUSED FOD DAMAGE.
